close
    what medications could cause arrhythmias. I am taking a medrol dosepak, benadryl 1 nightly for allergies,

    hydroxy urea for high platelet count,and on a c-pap machine for last 2 weeks.

    0  Views: 390 Answers: 2 Posted: 12 years ago

    2 Answers

    Medrol is a steroid (the good kind).  Steroids rarely give you an arryhmia but they make you feel like your heart is beating really fast.  They can cause your face to become red.  They also can make people very energetic, feeling nervous, or they can't sleep.  If these symptoms started when you started the Medrol they will subside and go away as the dose gets lower and then you stop taking them.  However, if you have had an ECG/EKG that has shown an arrythmia you must see a doctor!

    Ask your Cardiologist, WBMS


     


     



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18061 / Questions: 154
    Karma: 1101K
     
    Colleen
    Answers: 47270 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11322 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2392 / Questions: 30
    Karma: 760K
    > Top contributors chart

    Unanswered Questions

    Bagaimana Cara Memainkan Dragontiger4d ?
    Answers: 0 Views: 8 Rating: 0
    Web Game New88
    Answers: 0 Views: 9 Rating: 0
    vn88logcom
    Answers: 0 Views: 7 Rating: 0
    dfg
    Answers: 0 Views: 4 Rating: 0
    ANHEM888 - TRANG CHỦ CHÍNH THỨC AE888 2024
    Answers: 0 Views: 9 Rating: 0
    ANHEM888 - TRANG CHỦ CHÍNH THỨC AE888 2024
    Answers: 0 Views: 7 Rating: 0
    > More questions...
    453034
    questions
    720010
    answers
    757509
    users